# SDR AALA202102109005

- Difficulty date: February 9, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 58,313 hours, 34,222 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Saturated
- Location: Zone 100 Fus Lwr
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELL OF FUMES THROUGHOUT CABIN DURING FLIGHT. REPORTED BY F/ATTENDANTS AND FLT CREW MEMBERS. REFERRED TO SMELL AS BURNING GLUE. MAINTENANCE ISOLATED THE SOURCE TO A POSSIBLE OIL LEAK. PERFORMED TASK CARD 26L00021002 AND FOUND APU SOAKED IN GLYCOL. FOUND NO OIL EVIDENCE AS PER JC 26L0021002. PERFORMED APU AND COMPARTMENT WASH. RAN APU FOR 30 MIN. NO EVIDENCE OF OIL LEAK. NO SMELL IN COCKPIT OR CABIN AFTER EXTENSIVE RUN.
